Which quartic double solids are rational?

Ivan Cheltsov, Victor Przyjalkowski, Constantin Shramov

Research output: Contribution to journalArticlepeer-review


We study the rationality problem for nodal quartic double solids. In particular,
we prove that nodal quartic double solids with at most six singular points are
irrational, and nodal quartic double solids with at least eleven singular points are rational.
Original languageEnglish
Pages (from-to)201-243
Number of pages33
JournalJournal of Algebraic Geometry
Issue number2
Early online date7 Dec 2018
Publication statusPublished - Apr 2019


  • math.AG
  • 14E08, 14M20, 14J45


Dive into the research topics of 'Which quartic double solids are rational?'. Together they form a unique fingerprint.

Cite this